Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goodbye_acne

Helicobacter Pylori and Accutane

I am unfortunate as I was diagnosed yesterday that I have a Helicobacter Pylori. Been hospitalized for 2 times already because of it. And I am under accutane for 2 months now. I am not sure if it is safe to take accutane while I am still under meds to combat Helicobacter pylori.

Anyone experienced this before or is experiencing this? My check up with the doctor will be this coming Monday. Any help is greatly appreciated.

Share this post


Link to post
Share on other sites
I am unfortunate as I was diagnosed yesterday that I have a Helicobacter Pylori. Been hospitalized for 2 times already because of it. And I am under accutane for 2 months now. I am not sure if it is safe to take accutane while I am still under meds to combat Helicobacter pylori.

Anyone experienced this before or is experiencing this? My check up with the doctor will be this coming Monday. Any help is greatly appreciated.

Your doctor's the one to answer this question, not anyone here. Why not on antibiotics for h.pylori?

Share this post


Link to post
Share on other sites

I am currently on antibiotics for h pylori.

And btw, I already consulted my derm and was advised to stop taking accutane while on meds for h. pylori. I just hope that I won't get any breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×